# SDR USAA2015030900004

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 65,055 hours, 8,992 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: G

## Discrepancy

THE CABIN CREW NOTICED FUMES IN THE GALLEY, ACFT RT, & BOTH AISLES LT & RT OF ACFT STARTING AT ROW 1 & BECOMING STRONGER AT ROWS 8 - 12.  THE FLIGHT DECK CREW CAME INTO THE CABIN & VERIFIED THE ODORS.  SEVERAL CABIN CREW MEMBERS USED PORTABLE OXYGEN AS NECESSARY.  NO PAX COMPLAINTS WERE RECEIVED.  THE PACKS WERE PLACED ON HI FLOW WHICH CAUSED THE FUMES TO DIMINISH.  THE FUMES REAPPEARED ON APPROACH BELOW 6,000 FEET.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  DETERMINED THE APU TO BE THE CAUSE.  THE APU WAS PLACED ON MEL DEFERRAL.  REPLACED AN O RING AT THE APU OIL PUMP MODULE.
